# SDR AALA202109084202

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 302 Lbl 55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CREASE ANGLE OF FWD ENTRY DOOR THRESHOLD AT STA 302 AND LBL 55, MEASURING L=1.125 IN, W=0.002 IN, D=0.08 IN. REPLACED CREASE ANGLE WITH NEW IAW AARD 51-00-05-1 AND DRAWING 140A9810.
